m+Medelevator.RU
← Поиск публикаций
Cureus · 2026

Multiorgan Toxicity Following Rifapentine and Isoniazid Therapy for Latent Tuberculosis Infection: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Parvini Najafabadi Shayan, Ramesh Karthik, Tu Betty, Fiske Brad, Meyer Nathaniel

Аннотация

The once-weekly combination of rifapentine and isoniazid (3HP regimen) is a preferred treatment for latent tuberculosis infection (LTBI). Although generally well tolerated, rare but severe systemic adverse reactions may occur. We report the case of a 57-year-old woman receiving once-weekly rifapentine, isoniazid, and pyridoxine for LTBI who developed recurrent chest pain, generalized weakness, nausea, and vomiting within a short time after taking each weekly dose. The evaluation demonstrated multiorgan involvement, including acute liver injury, hyperbilirubinemia, hyperferritinemia, markedly elevated lactate dehydrogenase (LDH), undetectable haptoglobin, thrombocytopenia, and acute kidney injury. An extensive evaluation for infectious, cardiac, hematologic, and hepatic etiologies was unrevealing. The temporal relationship to medication administration, recurrence with re-exposure, and improvement following discontinuation of the rifapentine and isoniazid regimen supported a diagnosis of severe drug-induced hypersensitivity with hepatic, hematologic, renal, and systemic inflammatory involvement. The patient was managed with supportive care, resulting in progressive improvement of laboratory abnormalities, although renal recovery remained incomplete at discharge. This case highlights a rare but clinically significant multiorgan adverse reaction associated with the 3HP regimen. Clinicians should maintain a high index of suspicion for drug-induced hypersensitivity in patients who develop recurrent systemic symptoms after dosing, as early recognition and prompt discontinuation of therapy may prevent significant morbidity.